# SDR SIMA201026502

- Difficulty date: September 20, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 16,549 hours, 14,111 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Printed Ckt Board
- Part number: 7277226501
- Condition: Defective
- Location: Psu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, B, A

## Discrepancy

ON FLIGHT 4356 THE CREW REPORTED THAT AT CRUISE FLIGHT LEVEL 350 A PUFF OF SMOKE AND ELECTRICAL BURNING ODOR WAS DETECTED OVER SEATS 7A-10A.  THE CAPTAIN DECLARED AN EMERGENCY AND DIVERTED TO STL.  THE CREW TURNED SHED BUS OFF AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERIVCE.  FOUND PASSENGER SERVICE UNIT CIRCUIT BOARD FOR SEAT 9A FLIGHT ATTENDANT CALL BURNED.  REMOVED AND REPLACED THE PASSENGER SERVICE CALL BUTTON SWITCH ASSEMBLY AND THE PASSENGER SERVICE CIRCUIT BOARDS AT ROWS 7A TO 10A.  SECURED THE PASSENGER SERVICE UNIT PANELS AT SEATS 7ABC THROUGH 10ABC AS PER EMB AMM 25-22-05.  THE AIRCRAFT WAS RETURNED TO SERVICE.
